# SDR CA111024012

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8103
- Aircraft time: 5,785 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 5,885 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT FUEL QTY INDICATION.  IN FLIGHT AND ON GROUND FUEL QTY INDICATOR ERRATIC OR OVER READ WITH NO REPORTED FAULTS LOGGED ON THE REPEAT INDICATOR WHEN INSPECTED BY MX PERSONNEL.  WE RECENTLY FACED AN INTERMITTENT FUEL INDICATION SNAG. PILOTS REPORT AN INTERMITTENT FUEL IMBALANCE. (SYS OVER READ THE REAL QUANTITY BY UP TO 700 LBS. SYS SHOW 5600 LBS BUT IN FACT FUEL ON BOARD IS 4900 LBS.  SINCE THIS IS AN INTERMMITENT SNAG AND THE SYS DOES NOT LOG ANY FAULTS THE MFG RECOMMENDED TO PERFORM A SELF-TEST OF THE FUEL QTY COMPUTER AND IF NO FAULT IS DISPLAY PROCEED WITH NORMAL OPERATION AND MONITOR THE SITUATION (IAW SL DH8-400-SL-28-001)  THE FUEL DIP STICK COULD ALSO BE USED TO CONFIRM THE FUEL QUANTITY WHEN PILOT SUSPECTS A POSSIBLE UNBALANCE.  SINCE THE SYS DOES NOT FLAG A POSSIBLE SNAG OF FUEL QTY READ OUT, THIS MAY BE A POTENTIAL OF REAL FUEL UNBALANCE.
